# SDR USAA20090710BB111

- Difficulty date: July 9, 2009
- Submitted: July 10, 2009
- Operation: Air carrier
- Aircraft: N906AW
- Make and model: Boeing 757-2S7
- Aircraft serial: 23568
- System (JASC): 3350 · Emergency Lighting
- Part: Terminal
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

PHX - THE EMERGENCY EXIT LIGHT ABOVE THE L1 DOOR WAS INOPERATIVE.  TIGHTENED LOOSE TERMINAL IN CEILING PANEL.
